# SDR VNAA0209027

- Difficulty date: September 19, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 18,241 hours, 15,984 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 2318000002
- Part serial: IL038
- Condition: Failed
- Location: Nlg Steering
- Part time: 18,249 hours, 15,990 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND DECIDED TO DO A MISSED APPROACH.  THE CREW RESET THE SYSTEM IN ACCORDANCE WITH THE QUICK REFERENCE HANDBOOK AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE WHEEL STEERING CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
